# SDR ASOA2015040812558

- Difficulty date: March 13, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,471 hours, 10,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FS295 BETWEEN STR 27-26R.  2 PLACES, BLENDED CORROSION ON AFT SIDE OF FS 295 AT STR 27-26R IAW SRM 51-21-06-001-001-A01.  BLEND AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-21-06-101-002-A01.  REPAIRED FRAME STA 295 IAW REO 670-53-021-799 BY COMPLYING WITH ECTC REO 670-53-21-799.  FABRICATION OF FRAME SPLICES/SECTOR AT FS 295.
